# SDR SIMA20141003004

- Difficulty date: October 3, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 10,660 hours, 6,880 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON DESCENT WITH FLIGHT SPOILERS EXTENDED GOT OTBD SPOILERONS AND OTBD FLIGHT SPLRS CAUTION MSGS.  LANDING LT OTBD MULTI-FUNCTION SPOILER ON FLIGHT CONTROL SYNOPTIC SHOWED AMBER.  ITEM PREVIOUSLY DEFERRED.  RESET IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.  NO FURTHER MSGS DISPLAYED.  TDMI REMAINS OPEN.
